# SDR FDEA202510182050

- Difficulty date: October 18, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 41,345 hours, 22,731 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Grip
- Part number: A5361240000000
- Condition: Missing
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS SLIDING WINDOW HANDLE MISSING GRIP. REF  IPC 56-12-11-03A ITEM 15    PART 18OCT25 16:30   SDF  IDENTIFIED PARTS  HANDLE FOR SLIDING WINDOW  INSTALLED MISSING GRIP AND SET SCREW PER SMP. REF ERS 25-03162. PER MEM QA, GRIP   INSTALLATION IS NOT RII. LH SLIDING WINDOW OPERATES NORMALLY AND IS FREE OF JERKS AND   FRICTION POINTS. OK FOR SERVICE. AMM: 56-12-00-04
